MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00417-007-0549-x

Медицинская библиотека · Graefe's archive for clinical and experimental ophthalmology = Albrecht von Graefes Archiv fur klinische und experimentelle Ophthalmologie · 2007

Tuberculous uveitis after treatment with etanercept.

Fonollosa Alex, Segura Antonio, Giralt Joan, Garcia-Arumi Jose

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Etanercept is a tumor necrosis factor (TNF) inhibitor that has been licensed in the United States for the treatment of adult and juvenile rheumatoid arthritis as well as psoriatic arthritis. Reactivation of tuberculosis is a complication of its use. We report the first case of tuberculous uveitis due to etanercept.

METHODS

We performed a clinical chart review.

CASE: A 58-year-old Caucasian woman was referred to our hospital for chronic unilateral granulomatous panuveitis of the right eye (RE). She was on etanercept and methotrexate for rheumatoid arthritis. Since the patient was immunosuppressed with etanercept and since the uveitis was granulomatous we considered tuberculosis as a possible etiology. An aqueous humor tap was performed and sent for polymerase chain reaction analyses of Herpes simplex, Herpes zoster, and Mycobacterium tuberculosis (MT). This last test was positive. Another aqueous humor sample was taken and sent for microscopic examination of sputum for acid-fast bacilli and culture, both of which were positive for MT. A diagnosis of tuberculous uveitis was established; the patient was treated with rifampin, isoniazid pyrazinamide, and ethambutol and etanercept was stopped. Four months later there were no cells in the anterior chamber and the vitreous was clear.

DISCUSSION: To our knowledge this is the first reported case of tuberculous uveitis following treatment with etanercept. This etiology has to be considered in patients taking this drug who present with intraocular inflammation.

Для цитирования: Fonollosa Alex, Segura Antonio, Giralt Joan, Garcia-Arumi Jose. Tuberculous uveitis after treatment with etanercept.. Graefe's archive for clinical and experimental ophthalmology = Albrecht von Graefes Archiv fur klinische und experimentelle Ophthalmologie. 2007. DOI: 10.1007/s00417-007-0549-x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.